Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Corpus Christi, TX

March 13, 2007Live Oak County, McMullen County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 13, 2007, 12:58 PM CDT for Live Oak County, McMullen County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2007, 12:58 PM CDT (17:58 UTC)
Expired
Mar 13, 2007, 1:45 PM CDT
In force
47 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

Counties Live Oak County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 117 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 1:45 PM CDTHAIL 0.75Whitsett, TXLOCAL GAS STATION CLERK OBSERVED PENNY SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KCRP 131759
SVRCRP
TXC297-311-131845-
/O.NEW.KCRP.SV.W.0003.070313T1758Z-070313T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT TUE MAR 13 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIVE OAK COUNTY IN SOUTH TEXAS
  NORTHEASTERN MCMULLEN COUNTY IN SOUTH TEXAS

* UNTIL 145 PM CDT

* AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF SIMMONS...OR ABOUT 10 MILES SOUTHEAST OF        
  TILDEN...MOVING NORTHEAST AT 30 MPH TOWARD CHOKE CANYON RESERVOIR.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF SIMMONS BY 110 PM CDT
  CALLIHAM BY 115 PM CDT
  CHOKE CANYON BY 120 PM CDT
  WHITSETT BY 140 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF ON OR NEAR CHOKE CANYON RESERVOIR..GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 2830 9858 2823 9840 2873 9811 2883 9837

$$

JM
1 follow-up statement
000 
WWUS54 KCRP 131820
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
119 PM CDT TUE MAR 13 2007

TXC297-311-131845-
/O.CON.KCRP.SV.W.0003.000000T0000Z-070313T1845Z/
LIVE OAK-MCMULLEN-
119 PM CDT TUE MAR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHEASTERN MCMULLEN AND NORTHWESTERN LIVE OAK COUNTIES...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ALTHOUGH THIS STORM 
HAS WEAKENED SOME IT IS STILL DANGEROUS. THIS STORM WAS LOCATED NEAR 
CALLIHAM...OR NEAR CHOKE CANYON...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHOKE CANYON BY 125 PM CDT
  WHITSETT BY 140 PM CDT
  

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2830 9858 2823 9840 2873 9811 2883 9837

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 10:31 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 13, 10:31 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CDT TUE MAR 13 2007

.UPDATE...A RATHER MOIST AIRMASS IS IN PLACE ACROSS SOUTH TX THIS
MORNING. PWS WERE AVERAGING 1.5-1.8 INCHES WITH MOISTURE EXTENDING
UPWARD TO THE MIDDLE TROPOSPHERE. WITH CONVECTIVE TEMPS IN THE
LOWER 70S...IT WL NOT TAKE MUCH TO GENERATE CONVECTION TDA. KCRP
88D WAS ALREADY SHOWING SHOWERS BEGINNING TO DEVELOP ACROSS THE
ERN AREAS.  A SPEED MAX PUSHING THROUGH SOUTH TX THIS MORNING WL
FURTHER AID IN THE DEVELOPMENT OF CONVECTION. KCRP 88D WAS SHOWING
ELEVATED CONVECTION CONTINUING TO INCREASE IN COVERAGE AND
INTENSITY ACROSS THE RIO GRANDE PLAINS DUE TO THIS SPEED MAX.
ALSO...THE MAIN UPR LOW BACK ACROSS SE NM WL BE PUSHING EWD
TDA...ENHANCING THE OVERALL DIVERGENT PATTERN IN PLACE. WITH ALL
THIS SAID...WL MAINTAIN THE LKLY/CAT POPS FOR TDA. MADE A FEW
ADJUSTMENTS TO THE TEMPS AND WINDS. 5 FT SWELLS WL CONTINUE
THROUGH TNT WHILE THE OVERALL GRADIENT WL REMAIN GENERALLY ON THE
WK SIDE.

WHILE THE POTENTIAL FOR HVY RAIN EXISTS...THE POTENTIAL FOR SVR WX
IS LESS CERTAIN.  INITIALLY THE CAPPING INVERSION AND THE THICK
CLOUD CVR WL LIMIT THE SVR POTENTIAL THROUGH EARLY AFTN. HOWEVER THE
MID LVL LAPSE RATES WL CONTINUE TO STEEPEN THIS AFTN AND THE 0-6KM
SHEAR WL CONTINUE TO INCREASE AS THE UPR LOW BEGINS TO MOVE EWD.
A POSSIBLE CLUSTER OF STORMS MAY INITIALLY AFFECT THE WRN AREAS
THIS AFTN/EVE AND THEN AFFECT THE REMAINDER OF THE AREA OVERNIGHT.
STILL SOME UNCERTAINTY ON THIS SCENARIO BUT WITH SUCH DECENT
CAPES ABV THE CAP AND INCREASING SHEAR...WE WL MAINTAIN SOME KIND
OF SVR THREAT FOR TNT IN ADVANCE OF THIS UPR LOW.

&&

.PREV DISCUSSION... /ISSUED 444 AM CDT TUE MAR 13 2007/

SHORT TERM (TODAY THROUGH WEDNESDAY)...ATMOSPHERE ACROSS S TX HAS
RECOVERED AFTER MCS 24 HOURS AGO. THE QUASI-STNRY LOW ACROSS SE NM
WILL DRIFT E TODAY INTO NW TX AND SE TONIGHT INTO N-CNTL TX. NAM
AND GFS DIVERGE WITH EXACT TRACK THRU ERN PART OF STATE ON
WED...WITH NAM FURTHER N AND REMAINING CLOSED.

THE FIRST LOBE OF PVA SEEN ON WATER VAPOR IMAGERY AND RUC ANALYSIS
IS APPROACHING RIO GRANDE EARLY THIS MORNING. ELEVATED RWS AND
EVEN A FEW TSTMS WILL CONT TO DVLP EARLY THIS MORNING ACROSS THE
RIO GRANDE PLAINS AND WILL MOST LIKELY SPREAD EWD INTO THE
COASTAL BEND OVER THE NEXT SEVERAL HOURS.

MAY BE A TEMPORARY BREAK ON BACK SIDE OF THIS FIRST PIECE OF
ENERGY MID MORNING...BUT CONVECTION MAY INCREASE IN COVERAGE LATE
THIS MORNING AND ESPECIALLY INTO THE AFTN AND POSSIBILY INTO EARLY
THIS EVE ACROSS THE COASTAL BEND AS SFC HEATING BEGINS TO INTERACTS
WITH THE VERY MOIST AND ONLY WEAKLY CAPPED ATMOSPHERE. ONCE
AGAIN...LOCALLY HEAVY RAINFALL A GOOD POSSIBILITY GIVEN THE MOIST
COLUMN. IN ADDITION...THERE APPEARS TO A SEVERE POTENTIAL THIS
AFTERNOON AND TONIGHT. SUFFICIENT 0-6 KM DEEP LAYER SHEAR
SPREADING INTO THE AREA...DESCENT INSTABILITY DVLPG THIS AFTN AND
STEEPENING ELEVATED LAPSE RATES ALL POINT TO THE POTENTIAL FOR
ISOL SVR STORMS...PRODUCING HAIL AND/OR DAMAGING WINDS. HAVE SIDED
TOWARDS THE HIGHER GFS MOS POPS FOR TODAY AND UNDERCUT ALL GUIDANCE
ON HIGHS.

MAY HAVE TO WATCH FOR SOME TYPE OF ORGANIZING MCS TO THE NORTH
THIS EVE AS STRONGER ASCENT SPREAD INTO S-CNTL AND S TX WITH
SECOND LOBE OF ENERGY IN BASE OF LOW...AND AS SRLY LLJ BEGINS TO
INCREASE. MAY BE THE POTENTIAL FOR THIS TO BUILD FAR ENUF S TO
AFFECT OUR AREA LATE TONIGHT. SHEAR PARAMETERS AND ELEVATED LAPSE
RATES ONLY INCREASE FURTHER TONIGHT. SPC SWODY1 HAS THE ENTIRE
CWA IN A SLIGHT RISK TODAY AND TONIGHT...SO HAVE INCLUDED SEVERE
MENTION (IN ADDITION TO LOCALLY HEAVY RAINFALL) IN ZFP AND GRIDS.

THERE WILL STILL BE THE POTENTIAL FOR CONVECTION ACROSS THE NE
HALF OF THE CWA ON WED IN BASE OF TROF/LOW. THERE STILL MAY BE A
HAIL POTENTIAL ALSO ON WED ACROSS THIS AREA AS THE COLD H5 POCKET
CLIPS THE AREA. (HAVE NOT INCLUDED A MENTION OF THIS IN ZFP OR GRIDS)
OUT ACROSS THE SW HALF OF THE CWA HOWEVER...SUBSIDENCE WILL BE
SETTING IN YIELDING MUCH WARMER TEMPS AND CLEARING SKIES.

MARINE...AN UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS BEEN STALLED
ACROSS SOUTHEAST NEW MEXICO WILL BEGIN TO SLOWLY MOVE EAST TODAY
AND TONIGHT. ABUNDANT GULF MOISTURE OUT AHEAD OF THIS SYSTEM WILL
PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS TODAY THROUGH
WEDNESDAY. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE. WEAK
TO OCCASIONALLY MODERATE ONSHORE FLOW IS EXPECTED THROUGH
THURSDAY. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE COASTAL
WATERS FRIDAY MORNING WITH A MODERATE EAST TO NORTHEAST FLOW IN
ITS WAKE. MODERATE SOUTHEAST FLOW WILL RETURN SATURDAY AS THE HIGH
MOVES EAST.

AVIATION...ELEVATED RWS AND ISOLD TSTMS EARLY THIS MORNING FM
LRD-ALI WILL CONT TO SLIDE EAST THRU THE EARLY MORNING HOURS.
ELSEWHERE LOW STRATUS WILL RESULT IN IFR/LIFR CONDS ACROSS MANY
INTERIOR LOCATIONS. AREAS OF FOG WILL ALSO CONT...GNRLY REDUCING
VSBLTYS IN THE 2-4 MI RANGE. THESE CONDS WILL IMPROVE AFTER 15Z.
SHOULD SEE RWS/TSTMS RE-DVLPD LATE THIS MORNING AND INTO THE AFTN
ACROSS MUCH OF S TX...ESP THE ERN HALF OF THE CWA. COULD BE ISOLD
STORMS PRODUCING SVR HAIL AND SVR WINDS THIS AFTN AND TONIGHT.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...RETAINED SLIGHT CHANCE
POPS OVER THE EAST 00-06Z WEDNESDAY EVENING WITH LINGERING
MOISTURE/JET DYNAMICS. STABILIZING/DECOUPLED BOUNDARY LAYER COMBINED
WITH RECENT RAINS WILL LEAD TO PATCHY/AREAS FOG WEDNESDAY
NIGHT/THURSDAY MORNING. STRATUS OVER THE EAST WILL LIKELY PERSIST
DURING THIS TIMEFRAME AS THE CAPPING INVERSION STRENGTHENS.
CLOUDINESS WILL EVENTUALLY DISSIPATE THURSDAY AFTERNOON IN SUBSIDENT
REGIME. AT LEAST PATCHY FOG IS ANTICIPATED THURSDAY NIGHT AS THE
BOUNDARY LAYER DECOUPLES/STABILIZES AGAIN BUT AN ENCROACHING COLD
FRONTAL BOUNDARY WILL CAUSE STRATUS TO FORM WHICH WILL LIKELY
MINIMIZE THE INTENSITY OF THE FOG. RAISED MINS OVER THE FAR EAST
WEDNESDAY NIGHT WHERE STRATUS PERSISTS AND LOWERED MAXES ACROSS THE
EAST THURSDAY DUE TO LATE DISSIPATION OF STRATUS/FOG AND DEVELOPMENT
OF AN EASTERLY FLOW.

OUTLIER SOLUTION OF DELAYED/NO FRONTAL PASSAGE PER THE GFS HAS BEEN
DISCOUNTED GIVEN THE DEPARTURE OF THE CLOSED MID-LEVEL CYCLONE.
PREFER CONSENSUS SOLUTIONS PER THE ECMWF/NOGAPS/CANADIAN/DGEX WHICH
INDICATE A COLD FRONTAL PASSAGE FRIDAY MORNING. FORCING WILL ONLY BE
ABLE TO GENERATE CLOUDINESS AND NOT PRECIPITATION. SURFACE
ANTICYCLONE SHIFTS AWAY FROM THE REGION NEXT WEEKEND INTO EARLY NEXT
WEEK WITH ONSHORE FLOW RESULTING IN A GOOD DEAL OF CLOUDINESS BUT
INSIGNIFICANT FORCING WILL PRECLUDE PRECIPITATION. STRENGTHENING
LOW-LEVEL JET/PRESSURE GRADIENT WILL RESULT IN BREEZY/WINDY
CONDITIONS ACROSS THE INTERIOR AND SCA CONDITIONS OVER THE WATERS
SUNDAY/MONDAY. LOWERED MAXES FRIDAY/SATURDAY AND RAISED MINS SUNDAY
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    74  62  80  65  82  /  80  60  30  20  10
VICTORIA          74  61  75  60  81  /  90  70  50  20  10
LAREDO            79  64  89  66  94  /  50  50  10  10  10
ALICE             76  62  84  62  86  /  70  60  20  10  10
ROCKPORT          74  62  75  66  80  /  90  60  40  20  10
COTULLA           76  61  86  60  90  /  50  50  10  10  10
KINGSVILLE        75  62  83  64  85  /  70  60  20  20  10
NAVY CORPUS       74  63  77  67  80  /  80  60  30  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

MB
Hazardous weather outlook, Mar 13, 5:07 AM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT TUE MAR 13 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

COPIOUS MOISTURE WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE
AND DAY TIME HEATING TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THIS AFTERNOON. THE STORMS MAY ORGANIZE INTO A LINE OF
STORMS TONIGHT AND SWEEP ACROSS THE AREA. SUFFICIENT SHEAR AND
INSTABILITY WILL BE IN PLACE ACROSS ALL OF SOUTH TEXAS TO ALLOW
FOR A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME SEVERE THIS
AFTERNOON AND TONIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS
GUSTS.

IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE
POSSIBLE...RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY THE SHOWERS AND STORMS WILL BE CONFINED MAINLY
NORTHEAST OF INTERSTATE 37 AS THE UPPER LEVEL DISTURBANCE PASSES
JUST NORTH OF THE REGION. THERE MAY BE THE POTENTIAL FOR ISOLATED
STORMS ACROSS THE VICTORIA CROSSROADS AREA TO BECOME SEVERE ON
WEDNESDAY...PRODUCING LARGE HAIL. THE SHOWERS AND THUNDERSTORMS
WILL MOVE EAST OF THE REGION ON THURSDAY ALONG WITH THE UPPER
LEVEL DISTURBANCE.

ONSHORE FLOW WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS
ALL THE WATERS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Local storm report, Mar 13, 11:34 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             CROSS                   28.60N 98.55W
03/13/2007  E0.75 INCH       MCMULLEN           TX   LAW ENFORCEMENT

            REPORT FROM THE MCMULLEN COUNTY SHERIFFS OFFICE

&&

NHAMPSHIRE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:26 AM CDTSevere Thunderstorm WarningCRPMcMullen19 min
Mar 13, 1:05 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio25 min
Mar 13, 2:04 PM CDTFlash Flood WarningCRPMcMullen116 min
Mar 13, 2:47 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 3 more11 hr
Mar 13, 4:53 PM CDTFlash Flood WarningCRPMcMullen2 hr
Mar 13, 5:57 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak63 min
Mar 13, 6:47 PM CDTTornado WarningCRPBee, Live Oak28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.